# SDR IPXA2025062605725

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 45,066 hours, 22,015 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF WE GOT A MOMENTARY LEFT ENTRY DOOR EICAS. ON LANDING LEFT ENTRY DOOR EICAS CAME BACK ON AND REMAINED ON UNTIL PARKING. CHECKED AND INSPECTED LEFT ENTRY DOOR IAW AMM 52-12-00. CLEANED DEBRIS FROM PROX SENSOR AND TARGET. NO MESSAGE DISPLAYED ON EICAS AT THIS TIME.
